# SDR ABXA9800949

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558452
- Condition: Cracked
- Location: Bs 1231
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1231 BETWEEN STRINGER 34L TO 35L, SHEAR TIE FITTING IS CRACKED.  REPLACED SHEAR TIE IAW DC8 51-1-20D.
